# SDR AALA20100405TUL04

- Difficulty date: April 5, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 54,780 hours, 27,895 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HAS NUMBER 3 VANE WORN ON LEADING EDGE ABOVE OUTBOARD FLAP INBOARD HINGE.  HOT BONDED METAL DOUBLER ON NUMBER 3 VANE TRAILING EDGE OUTBOARD FLAP PER SRM 51-70-02.
